RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 42, Number 1, Pages 37–44 (Mi tmf3718)  

This article is cited in 2 scientific papers (total in 2 papers)

Spontaneous symmetry breaking in an open Friedmann universe

V. G. Lapchinskii, V. A. Rubakov


Abstract: Problem of spontaneous symmetry breaking is studied in the model of self-interacting scalar field with minimal interaction with gravitational field in the external static Friedmann's metric of the open type. It is shown that the symmetry breaking does not occur in the model with the positive square of the mass. In the model with the negative square of the mass the symmetry is restored at early stages of the evolution of the Universe. In the massless model there is the symmetry breaking at sufficiently large scale factors, however when the scale factors are exponentially large, one must go beyond the perturbation theory framework to study the behaviour of the symmetry.

Full text: PDF file (990 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 42:1, 23–28

Bibliographic databases:

Received: 22.11.1978

Citation: V. G. Lapchinskii, V. A. Rubakov, “Spontaneous symmetry breaking in an open Friedmann universe”, TMF, 42:1 (1980), 37–44; Theoret. and Math. Phys., 42:1 (1980), 23–28

Citation in format AMSBIB
\Bibitem{LapRub80}
\by V.~G.~Lapchinskii, V.~A.~Rubakov
\paper Spontaneous symmetry breaking in~an~open Friedmann universe
\jour TMF
\yr 1980
\vol 42
\issue 1
\pages 37--44
\mathnet{http://mi.mathnet.ru/tmf3718}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=561001}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 42
\issue 1
\pages 23--28
\crossref{https://doi.org/10.1007/BF01019255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KA96200004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3718
  • http://mi.mathnet.ru/eng/tmf/v42/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Veryaskin, V. G. Lapchinskii, V. A. Rubakov, “Spontaneous symmetry breaking in a closed cosmological Friedmann model”, Theoret. and Math. Phys., 45:3 (1980), 1109–1118  mathnet  crossref  mathscinet  isi
    2. I. L. Buchbinder, Yu. Yu. Vol'fengaut, “Renormalization group equations and effective action in curved space-time”, Theoret. and Math. Phys., 72:1 (1987), 720–727  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:357
    Full text:106
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019